BibTeX record journals/apal/Ash87

download as .bib file

@article{DBLP:journals/apal/Ash87,
  author    = {Christopher J. Ash},
  title     = {Categoricity in hyperarithmetical degrees},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {34},
  number    = {1},
  pages     = {1--14},
  year      = {1987},
  url       = {https://doi.org/10.1016/0168-0072(87)90038-8},
  doi       = {10.1016/0168-0072(87)90038-8},
  timestamp = {Fri, 21 Feb 2020 21:18:17 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Ash87.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics